Alert archive / South Dakota / Red Flag Warnings in 2012
Red Flag Warning 23, NWS Aberdeen, SD
NWS Aberdeen, SD issued this red flag warning at Oct 16, 2012, 11:56 AM CDT. It took effect at Oct 17, 2012, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2012, 11:56 AM CDT (16:56 UTC)
- In effect from
- Oct 17, 2012, 1:00 PM CDT
- Expired
- Oct 17, 2012, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Aberdeen, SD
The text
As transmitted, in the capitals the NWS used until 2016.
741 WWUS83 KABR 161656 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1156 AM CDT TUE OCT 16 2012 ...STRONG WINDS EXPECTED TO INCREASE FIRE DANGER WEDNESDAY... .A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT AND WEDNESDAY. RELATIVE HUMIDITY IS EXPECTED TO FALL INTO THE 20S TO LOWER 30S WEDNESDAY AFTERNOON. COUPLED WITH NORTHWEST WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS THESE FACTORS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. SDZ267>272-170100- /O.NEW.KABR.FW.W.0023.121017T1800Z-121018T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU-UPPER JAMES RIVER-PRAIRIE COTEAU- 1156 AM CDT TUE OCT 16 2012 /1056 AM MDT TUE OCT 16 2012/ ...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269...270...271 AND 272... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY. * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269...270...271 AND 272. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH. STRONGEST WINDS WILL BE WEST OF THE JAMES RIVER VALLEY. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
5 follow-up statements
976 WWUS83 KABR 170040 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 740 PM CDT TUE OCT 16 2012 ...STRONG WINDS EXPECTED TO INCREASE FIRE DANGER WEDNESDAY... .A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT AND WEDNESDAY. RELATIVE HUMIDITIES WILL FALL INTO THE 20S TO LOWER 30S WEDNESDAY AFTERNOON. COUPLED WITH NORTHWEST WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS...THESE FACTORS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. SDZ267>272-170845- /O.CON.KABR.FW.W.0023.121017T1800Z-121018T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU-UPPER JAMES RIVER-PRAIRIE COTEAU- 740 PM CDT TUE OCT 16 2012 /640 PM MDT TUE OCT 16 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 10 PM CDT /9 PM MDT/ WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269...270...271 AND 272... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269...270...271 AND 272. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HINTZ
634 WWUS83 KABR 170832 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 332 AM CDT WED OCT 17 2012 ...STRONG WINDS EXPECTED TO INCREASE FIRE DANGER TODAY... .VERY STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE AREA TODAY BEHIND A PASSING COLD FRONT. SPEEDS FROM 30 TO 40 MPH WITH GUSTS FROM 45 TO 65 MPH ARE EXPECTED...WITH THE STRONGEST SPEEDS ACROSS CENTRAL SOUTH DAKOTA. AFTERNOON HUMIDITY WILL DROP INTO THE 20S ACROSS CENTRAL SOUTH DAKOTA TO THE 30S AND 40S ALONG AND EAST OF THE JAMES RIVER. GIVEN THE EXTREME DRYNESS OF FUELS AND THE VERY HIGH WINDS EXPECTED...CRITICAL FIRE DANGER WILL DEVELOP EVEN THOUGH HUMIDITY MIGHT REMAIN ABOVE 30 PERCENT IN SOME LOCATIONS. SDZ267>272-171645- /O.CON.KABR.FW.W.0023.121017T1800Z-121018T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU-UPPER JAMES RIVER-PRAIRIE COTEAU- 332 AM CDT WED OCT 17 2012 /232 AM MDT WED OCT 17 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269... 270...271 AND 272... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269...270...271 AND 272. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS FROM 45 TO AS HIGH AS 65 MPH. THE HIGHER END OF THESE WINDS WILL BE FELT ACROSS CENTRAL SOUTH DAKOTA...WITH THE LOWER END WINDS EAST OF THE JAMES RIVER VALLEY. * RELATIVE HUMIDITY...LOW TO MID 20S ACROSS CENTRAL AND SOUTH CENTRAL SOUTH DAKOTA. UPPER 20S TO LOW 30S OVER NORTH CENTRAL SOUTH DAKOTA. MID 30S TO MID 40S NEAR THE JAMES VALLEY AND EASTWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TMT
773 WWUS83 KABR 171620 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1120 AM CDT WED OCT 17 2012 ...STRONG WINDS WILL CONTINUE THROUGH THE DAY... .VERY STRONG NORTHWEST WINDS CONTINUE TO DEVELOP ACROSS THE AREA. PEAK WIND SPEEDS THIS AFTERNOON WILL RANGE FROM 30 TO 40 MPH WITH GUSTS FROM 45 TO 65 MPH...WITH THE STRONGEST SPEEDS ACROSS CENTRAL SOUTH DAKOTA. AFTERNOON RELATIVE HUMIDITY VALUES WILL DROP INTO THE 20S ACROSS CENTRAL SOUTH DAKOTA TO THE 30S AND 40S ALONG AND EAST OF THE JAMES RIVER VALLEY. GIVEN THE EXTREME DRYNESS OF FUELS AND THE VERY HIGH WINDS...CRITICAL FIRE WEATHER IS ANTICIPATED DESPITE THE HIGHER HUMIDITY AND RECENT RAINFALL. SDZ267>272-180300- /O.CON.KABR.FW.W.0023.121017T1800Z-121018T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU- MISSOURI COTEAU-UPPER JAMES RIVER-PRAIRIE COTEAU- 1120 AM CDT WED OCT 17 2012 /1020 AM MDT WED OCT 17 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268...269...270...271 AND 272... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268...269...270...271 AND 272. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CONNELLY
046 WWUS83 KABR 172024 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 324 PM CDT WED OCT 17 2012 ...STRONG WINDS WILL CONTINUE THROUGH THE DAY... .VERY STRONG NORTHWEST WINDS CONTINUE ACROSS THE AFFECTED AREA. PEAK WIND SPEEDS THIS AFTERNOON WILL RANGE FROM 30 TO 40 MPH WITH GUSTS FROM 55 TO 75 MPH. AFTERNOON RELATIVE HUMIDITY VALUES HAVE FALLEN INTO THE 20S ACROSS CENTRAL SOUTH DAKOTA. SDZ269-271-272-172130- /O.CAN.KABR.FW.W.0023.000000T0000Z-121018T0300Z/ UPPER MISSOURI COTEAU-UPPER JAMES RIVER-PRAIRIE COTEAU- 324 PM CDT WED OCT 17 2012 ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 269...271 AND 272... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE RED FLAG WARNING. THROUGH STRONG WINDS WILL CONTINUE ACROSS THE AREA THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING...SHOWERS AND CLOUD COVER HAS LIMITED THE DROP OFF IN RELATIVE HUMIDITY VALUES THIS AFTERNOON. $$ SDZ267-268-270-180300- /O.CON.KABR.FW.W.0023.000000T0000Z-121018T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE-MISSOURI COTEAU- 324 PM CDT WED OCT 17 2012 /224 PM MDT WED OCT 17 2012/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268 AND 270... * AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 268 AND 270. * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 75 MPH. * RELATIVE HUMIDITY...AS LOW AS 20 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CONNELLY
763 WWUS83 KABR 180259 RFWABR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 959 PM CDT WED OCT 17 2012 SDZ267-268-270-180400- /O.EXP.KABR.FW.W.0023.000000T0000Z-121018T0300Z/ LOWER BAD RIVER-UPPER CHEYENNE-MISSOURI COTEAU- 959 PM CDT WED OCT 17 2012 /859 PM MDT WED OCT 17 2012/ ...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT /9 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 267...268 AND 270... COOLER TEMPERATURES AND INCREASING RELATIVE HUMIDITIES ARE LESSENING THE FIRE DANGER...THUS THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$ TDK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this red flag warning went out at Oct 16, 6:25 AM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Oct 16, 6:25 AM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
625 AM CDT TUE OCT 16 2012
.UPDATE...
SEE UPDATED AVIATION DISCUSSION BELOW.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TODAY THROUGH THURSDAY
SHORTWAVE MOVING ACROSS THE DAKOTAS CURRENTLY WITH CIRCULATION
EVIDENT ON SATELLITE IMAGERY ACROSS CENTRAL SOUTH DAKOTA. A FEW
SPRINKLES HAVE FALLEN WITH THIS WAVE SO HAVE INCLUDED THIS IN THE
FORECAST UP THROUGH 12Z...WHICH BY THAT TIME...ACTIVITY WILL HAVE
MOVED EAST AS THE WAVE BEGINS TO DEPART. ANOTHER MILD DAY IS
EXPECTED TODAY ACROSS THE AREA AS A WEAK UPPER LEVEL RIDGE MOVES
ACROSS THE CWA. 850 MB TEMPS WARM INTO THE TEENS WITH SOUTHWEST
SFC WINDS DEVELOPING. EXPECTING HIGHS IN THE 70S ACROSS THE CWA.
BIG CHANGE BEGINS OVERNIGHT AS A POTENT COLD FRONT TRACKS EAST
ACROSS THE DAKOTAS. SCATTERED LIGHT SHOWERS ARE EXPECTED ALONG THE
FRONT. WINDY/GUSTY NORTHWEST WINDS WILL FOLLOW THE FRONT AND WILL
INCREASE THROUGH THE DAY WEDNESDAY AS LOW PRESSURE STRENGTHENS
ACROSS SOUTHERN CANADA. STRONGEST WINDS WILL BE ACROSS THE WESTERN
CWA ON WEDNESDAY WHERE 850 MB WINDS APPROACH 50 KNOTS. WILL LEAVE
HIGH WIND WATCH IN PLACE NOW AS IT DOES APPEAR CRITERIA FOR THIS
MAY BE MET...AND DEFINITELY WIND ADVISORY AT LEAST. IN FACT...WIND
ADVISORY CRITERIA WILL LIKELY BE REACHED INTO THE JAMES VALLEY AND
MAYBE EVEN FURTHER EAST. HAVE OPTED TO LEAVE HEADLINES ALONE AT
THIS TIME AND LET LATER SHIFTS BETTER DEFINE TIMING AND PLACEMENT
OF ANY POSSIBLE WARNINGS/ADVISORIES AS IT APPEARS THURSDAY WILL BE
VERY WINDY AS WELL. AS THE LOW DRIFTS INTO MINNESOTA ON
THURSDAY...PRESSURE GRADIENT REMAINS VERY TIGHT ACROSS THE WHOLE
CWA. 850 MB WINDS ARE ON THE ORDER OF 60 KNOTS ACROSS THE EASTERN
CWA AND COULD BE LOOKING AT HIGH WIND CRITERIA BEING MET HERE...AS
WELL AS ACROSS THE REST OF THE CWA. ANOTHER DEFINITE WIND ADVISORY
AT THE LEAST BUT WILL NEED TO DEFINE TIMING AND CUTOFF OF ADVISORY
AND POSSIBLE WARNING. BUFKIT ANALYSIS OF BOTH WEDNESDAY AND
THURSDAY LOOKS IMPRESSIVE WITH STEEP LAPSE RATES AND NEARLY
UNIDIRECTIONAL WIND FLOW. MOMENTUM TRANSFER SHOWING HIGH WIND
CRITERIA IN PLACES...MARGINAL IN OTHERS. MODELS ALSO COMING MORE
IN LINE IN SHOWING WRAP AROUND LIGHT RAIN ACROSS THE EASTERN CWA
ON THURSDAY SO HAVE INCREASED PRECIP CHANCES. MUCH COOLER AIR FOR
WEDNESDAY AND THURSDAY AS WELL WITH HIGHS BACK DOWN INTO THE
50S...AND PROBABLY EVEN SOME 40S ON THURSDAY.
.LONG TERM...THURSDAY NIGHT THROUGH MONDAY
A STRONG LOW PRESSURE SYSTEM WILL BE OVER THE WESTERN GREAT LAKES
TO START THE PERIOD. GOOD AGREEMENT IN THE MODELS THAT WINDY
CONDITIONS AND PRECIPITATION WILL BE ONGOING THURSDAY
EVENING...MAINLY ACROSS THE EASTERN PART OF THE CWA. THE SYSTEM
PUSHES EASTWARD THURSDAY NIGHT AND FRIDAY...BRINGING THE STRONG
WINDS AND PRECIPITATION TO AN END BY FRIDAY MORNING. A WEAK LOW
PRESSURE AREA THEN SETS UP OVER THE PLAINS...BUT LACK OF UPPER
LEVEL SUPPORT AND MOISTURE WILL MEAN NO PRECIPITATION POTENTIAL
WITH IT. SIGNIFICANT DIFFERENCES THEN BEGIN TO SHOW UP IN THE
MODELS AS THE ECMWF BRINGS IN SOME POST FRONTAL PRECIPITATION
POTENTIAL TOWARD THE END OF THE PERIOD...AND THE GFS DROPS FAIRLY
STRONG HIGH PRESSURE OVER THE REGION. THIS LEAVES LOW CONFIDENCE
IN THE FORECAST FOR SUNDAY AND MONDAY...AND HAVE OPTED TO STICK
CLOSE TO THE ALLBLEND...BUT DID LOWER POPS JUST A BIT TO ACCOUNT
FOR THE POSSIBILITY OF THE GFS SOLUTION VERIFYING.
NEAR TO SLIGHTLY BELOW NORMAL DAYTIME HIGH TEMPERATURES IN THE
UPPER 40S TO MID 50S WILL BE THE RULE DURING THE PERIOD...WITH THE
EXCEPTION OF SATURDAY WHEN SOME PRE FRONTAL WAA DEVELOPS AND LOOKS
TO ALLOW TEMPERATURES TO REACH 60S MOST AREAS.
&&
.AVIATION...
12Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY AND TONIGHT.
BKN-OVC CIGS AOA 6K FEET WILL CLEAR THE CENTRAL AND EASTERN CWA BY
MIDDAY OR SO...WITH HIGH CLOUD COVER STREAMING IN BEHIND IT. A
STRONG FRONTAL BOUNDARY WILL TRACK ACROSS THE AREA DURING THE
EVENING AND EARLY OVERNIGHT HOURS...WITH SOME SCATTERED POST
FRONTAL RAIN SHOWERS POSSIBLE TONIGHT. WEST TO NORTHWEST WINDS
WILL INCREASE INTO THE 20 TO 35 MPH RANGE BEHIND THE FRONT AS
WELL...MAINLY AFFECTING KPIR AND KMBG BETWEEN 07Z AND 12Z
WEDNESDAY. VSBYS WILL BE UNRESTRICTED.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
EVENING FOR BUFFALO-CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-
HAND-HUGHES-HYDE-JONES-LYMAN-MCPHERSON-POTTER-STANLEY-SULLY-
WALWORTH.
MN...NONE.
&&
SHORT TERM...TMT
LONG TERM...PARKIN
AVIATION...PARKIN
WEATHER.GOV/ABERDEENHazardous weather outlook, Oct 16, 5:16 AM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 516 AM CDT TUE OCT 16 2012 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-171030- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 516 AM CDT TUE OCT 16 2012 /416 AM MDT TUE OCT 16 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY STRONG WINDS WILL OCCUR ACROSS THE AREA WEDNESDAY AND THURSDAY. SUSTAINED SPEEDS WILL RANGE FROM 25 TO 40 MPH WITH GUSTS APPROACHING 55 TO 60 MPH. THESE STRONG WINDS WILL BE FELT ACROSS CENTRAL SOUTH DAKOTA ON WEDNESDAY...AND ACROSS THE ENTIRE FORECAST AREA ON THURSDAY. THE GRASSLAND FIRE DANGER WILL ALSO REACH THE VERY HIGH TO EXTREME CATEGORY ON WEDNESDAY DUE TO THE VERY STRONG WINDS AND LOW HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. TMT
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 12:04 PM CDT | High Wind Watch | ABR | Brown, Clark, Codington, Day, Deuel, Grant and 4 more | 27 hr |
| Oct 16, 12:04 PM CDT | High Wind Warning | ABR | Brown, Buffalo, Campbell, Corson, Dewey, Edmunds and 12 more | 58 hr |
| Oct 16, 12:04 PM CDT | Wind Advisory | ABR | Brown, Buffalo, Campbell, Clark, Codington, Corson and 20 more | 66 hr |
Nearby
Red Flag Warnings in South Dakota, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.